U.S. doctors online nowAsk doctors free
MS
A 34-year-old female asked:

i had some back pain and other pain. i took two advil and two aleve (naproxen) together. could that cause dizziness or slight blurred vision or tinglyness?

1 doctor answer1 doctor weighed in
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
Yes, especially on : an empty stomach. The NSAIDs are powerful. Take with food to reduce side effects. Otherwise you'll have GI symptoms too like indigestion., sore stomach or gastritis. More importantly, take care of your back pain so you won't need to take any more meds. See an osteopathic physician to decompress your back and to feel better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.